michael2000HUN 20. huhti, 2014 4.52
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
Näytetään 1-7 / 7 kommentista
< >
MorningLightMountain 20. huhti, 2014 4.58 
It's not clear what you've highlighted or why you have done so.
Morris Traveller 20. huhti, 2014 5.27 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 20. huhti, 2014 6.08 
That didnt work eithei
[KL] Master Dan [StormCats] 20. huhti, 2014 6.26 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Viimeisin muokkaaja on [KL] Master Dan [StormCats]; 20. huhti, 2014 6.26
michael2000HUN 20. huhti, 2014 10.31 
i could not find my problem from them :(
Morris Traveller 20. huhti, 2014 12.20 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 20. huhti, 2014 14.17 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
Näytetään 1-7 / 7 kommentista
< >
Sivua kohden: 15 30 50
Lähetetty: 20. huhti, 2014 4.52
Viestejä: 7